# SDR DALA2024101610138

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 22,771 hours, 10,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3021, FOUND LIGHTENING STRIKE DAMAGE @ FRAME 24 STRINGER 6 BURN ON SKIN. CORRECTIVE ACTION: INSPECTED DAMAGE AS PER A321 SRM 53-00-11. PERFORMED PERMANENT REPAIR AS PER A321 SRM 53-21-11-300. (LP 5785554)
